# SDR YENA201707150577

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 63,673 hours, 22,837 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249729024
- Part serial: 25401663
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 39,661 hours, 14,184 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECIEVED AN ECAMS NR ENGINE SENSOR FAULT AND NR 2 ENGINE FADEC B FAULT. N1 INDICATOR ON ENG 2 SHOWED AMBER FOR A FEW SECONDS ALL OTHER ENGINE INDICATIONS NORMAL. NR 2 ENGINE OVERSPEED PROT FAULT ECAM ON.  RETURN TO FIELD.  ENGINE SHUTDOWN AFTER BLOCK IN. R & R THE NR 2 ENGINE EEC.  ALL CHECKED NORMAL  ACFT OK FOR SERVICE AT THIS TIME NO ASSICIATED FAULT MESSAGES PRESENT AT THIS TIME.
